# SDR ASAA0510060

- Difficulty date: April 12, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Ruptured
- Location: Nr2 Ac Pack Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRUNING RUBBER SMELL NOTED IN CABIN AND COCKPIT.  SMELL DID NOT DISSIPATE FOR 8-9 MINUTES.  FOUND RT PACK HEAT EXCHANGER EXHAUST DUCT BLOWN.  REMOVED AND REPLACED DUCT.  (K)
